MAUDE Adverse Event Report: MICROLINE SURGICAL INC. RENEW ELECTROCAUTERY PROBE, 34CM, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS

MICROLINE SURGICAL INC. RENEW ELECTROCAUTERY PROBE, 34CM, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS
Model Number 6924
Medical Device Problem Code Arcing (2583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The associated product was not returned.Therefore, microline was unable to perform an investigation of this issue.
 
Event or Problem Description
The cautery probe and l hook were being used on 90 and spray to coagulate a liver bleed when the instrument melted and arched from the side burning an unintended portion of the liver.

Brand Name
RENEW ELECTROCAUTERY PROBE, 34CM, REUSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENTS
Manufacturer (Section D)
MICROLINE SURGICAL INC.
50 dunham road
suite 1500
beverly MA 01915
MDR Report Key12300014
Report Number1223422-2021-00003
Device Sequence Number3970954
Product Code GEI
UDI-Device Identifier00811099010913
UDI-Public00811099010913
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K981188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6924
Device Catalogue Number6924
Device Lot NumberUNKNOWN
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2021
Initial Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1